# SDR SWAA201201198

- Difficulty date: February 5, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 30,122 hours, 17,350 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP HOLDING GIRT BAR UP ON R1 DOOR IS LOOSE ON LEFT SIDE.  SECURED CLIP AND PER M/M.
